Advertisement

Annali di Matematica Pura ed Applicata

, Volume 114, Issue 1, pp 207–227 | Cite as

Sul confronto della regolarità dei punti di frontiera rispetto ad operatori lineari parabolici diversi

  • Ermanno Lanconelli
Article

Summary

Let L 1 and L 2 be linear, second order, parabolic operators. We prove some necessary and some sufficient conditions for an L 1 -regular boundary point to be L 2 -regular. In particular we prove the following results: every L 1 -regular boundary points is L 2 -regular, and viceversa, (if and) only if L 1 =L 2 .

Bibliografia

  1. [1]
    C. Constantinescu -A. Cornea,Potential theory on harmonic spaces, Springer-Verlag, Berlin, 1972.Google Scholar
  2. [2]
    E. Effros - J. Kazdan,Applications of Choquet simplexes to elliptic and parabolic boundary problems, J. of Diff. Eqs.,8 (1970).Google Scholar
  3. [3]
    A. Friedman,Partial differential operators of parabolic type, Prentice-Hall, 1964.Google Scholar
  4. [4]
    E. Lanconelli,Sul problema di Dirichlet per l'equazione del calore, Ann. di Mat. pura ed appl.,97 (1973).Google Scholar
  5. [5]
    E. Lanconelli,Sul problema di Dirichlet per equazioni paraboliche del secondo ordine a coefficienti discontinui, Ann. di Mat. pura ed appl.,106 (1975).Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1977

Authors and Affiliations

  • Ermanno Lanconelli
    • 1
  1. 1.Bologna

Personalised recommendations